# SDR ALGA2012102329050

- Difficulty date: October 19, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N884AL
- Make and model: Skrsky S76C
- Aircraft serial: 760721
- Aircraft time: 2,704 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: L109CBM
- Part serial: 9773
- Condition: Malfunctioned
- Location: Collective
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER RUNUP COMPLETE AND HESS TEST FLIGHT, ADVANCED THROTTLES TO FLY POSITION AND COLLECTIVE ROSE.  PUT COLLECTIVE BACK DOWN AND ACFT TURNED RIGHT.  SHUTDOWN ACFT.  REMOVED COLLECTIVE ACTUATOR WITH NEW SERVICEABLE ACTUATOR.
